Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 259, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 28, 2008, 2:29 PM CST for Copiah County, Lincoln County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 28, 2008, 2:29 PM CST (20:29 UTC)
- Expired
- Nov 28, 2008, 3:30 PM CST
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 69 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 282029
TORJAN
MSC029-085-282130-
/O.NEW.KJAN.TO.W.0259.081128T2029Z-081128T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CST FRI NOV 28 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF HAZLEHURST...
NORTHERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 330 PM CST
* AT 229 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ALLEN...OR
13 MILES NORTHWEST OF BROOKHAVEN...MOVING EAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
GLANCY BY 245 PM CST...
WESSON BY 255 PM CST...
MARTINSVILLE BY 300 PM CST...
HAZLEHURST BY 305 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3183 9072 3195 9022 3174 9016 3172 9021
3172 9024 3168 9024 3165 9064
TIME...MOT...LOC 2029Z 253DEG 18KT 3174 9057
$$
MRM1 follow-up statement
000
WWUS54 KJAN 282104
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CST FRI NOV 28 2008
MSC029-085-282130-
/O.CON.KJAN.TO.W.0259.000000T0000Z-081128T2130Z/
LINCOLN MS-COPIAH MS-
304 PM CST FRI NOV 28 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR
SOUTHEASTERN COPIAH AND NORTHEASTERN LINCOLN COUNTIES...
AT 304 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR BEAUREGARD...OR 11 MILES SOUTHEAST OF
HAZLEHURST...MOVING EAST AT 25 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3189 9045 3195 9022 3174 9016 3172 9021
3172 9024 3170 9024 3169 9025 3168 9040
3167 9041
TIME...MOT...LOC 2104Z 267DEG 21KT 3172 9029
$$
MRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 28, 9:59 AM CST, 4 hours 30 minutes earlier.
Area forecast discussion, Nov 28, 9:59 AM CST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 959 AM CST FRI NOV 28 2008 .DISCUSSION...SURFACE WEATHER ANALYSIS THIS MORNING CONTINUES TO SHOW A RATHER PERSISTENT BAND OF MODERATE TO HEAVY RAINFALL OVER THE CENTRAL PART OF THE JAN CWA. A FRONTAL BOUNDARY IS SLOWLY PROPAGATING TO THE SOUTH...AND IS EXPECTED TO STALL OVER THE SOUTHERN HALF OF THE CWA THIS AFTERNOON. THIS...IN CONJUNCTION WITH LOWER AND MIDDLE 60S DEWPOINTS...WILL SERVE AS A FOCUSING MECHANISM FOR MORE SIGNIFICANT RAINFALL THROUGH TODAY AND TONIGHT. THE MAIN CONCERN WILL BE TRAINING OF HEAVY RAIN ALONG AND JUST SOUTH OF INTERSTATE 20...WITH WIDESPREAD PONDING OF WATER AND EVEN SOME MINOR LOCALIZED FLOODING OF POOR DRAINAGE AREAS. EXPECT THIS BAND OF RAIN TO MOVE SLOWLY TO THE NORTH LATER TODAY AS A DEVELOPING AREA OF LOW PRESSURE APPROACHES FROM TX. A FEW CHANGES WERE WARRANTED IN THE FORECAST GRIDS THIS MORNING BASED ON CURRENT TRENDS AND LATEST MODEL DATA. GIVEN SOME BREAKS IN THE CLOUDS AND DECENT SOUTHERLY WIND OVER THE SOUTHERN THIRD OF THE CWA...HIGHS WERE RAISED SEVERAL DEGREES TO GET MAX TEMPS IN THE LOWER TO MIDDLE 70S. LOWS IN THIS SAME GENERAL AREA WERE ALSO RAISED A FEW DEGREES WITH THE THINKING THAT THE FRONTAL BOUNDARY WILL NOT MOVE THIS FAR SOUTH. DEWPOINTS WERE ALSO RAISED TO ACCOUNT FOR THE HIGHER THAN EXPECTED HUMIDITY. POPS WERE ADJUSTED SLIGHTLY DOWNWARD IN THE SE QUADRANT FOR TODAY AND TONIGHT ON THE ORDER OF 10 TO 20 PERCENT. THIS AREA MAY ESCAPE THE HEAVIEST RAINFALL WITH THIS EVENT. /DH/ && .HAZARDS...UPDATED HWO TO KEEP THREAT OF HEAVY RAINFALL GOING THROUGH TONIGHT AND EXPAND INTO AREAS FARTHER N...BUT STILL S OF HWY 82. MODELS SHOW PERSISTENT MODERATE TO STRONG LOW LEVEL MOISTURE TRANSPORT INTO STATIONARY BOUNDARY THROUGH 06Z-12Z TONIGHT. THIS SHOULD RESULT IN REGENERATIVE AREAS OF CONVECTION WHICH WILL MOVE E/ENE ALONG FRONT. MODELS AND HPC QPF AGREE ON WIDESPREAD 1 TO 2 INCH RAINFALL TOTALS...AND EXPECT SOME LOCALIZED HEAVIER AMOUNTS DUE TO TRAINING. GIVEN RECENT COLD WEATHER...EXPECT THERE WILL BE GOOD RUNOFF (AND CLOGGING OF SOME STORM DRAINS BY LEAVES)...AND WILL PROBABLY SEE SOME LOCALIZED PONDING/URBAN FLOODING PROBLEMS. AS FAR AS SEVERE POTENTIAL...DEWPOINTS SEEM TO BE RECOVERING A BIT MORE THAN MODELS EXPECTED...WITH MID/UPPER 60S DEWPOINTS NOW INTO FAR SOUTHERN PART OF FORECAST AREA (NOTE 68 DEWPOINT AT KESF). THIS SHOULD RESULT IN AT LEAST MARGINAL INSTABILITY THROUGH TONIGHT. AS CYCLOGENESIS OCCURS AND WIND FIELDS INCREASE...EXPECT SOME RISK FOR STRONG/LOCALLY SVR CONVECTION ESPECIALLY TONIGHT...WITH DAMAGING WIND THE PRIMARY THREAT. LOW LEVEL FLOW LOOKS TOO VEERED FOR MORE THAN A SMALL TORNADO RISK ALTHOUGH ENOUGH LOW LEVEL SHEAR DOES EXIST SO THAT IT WILL NEED TO BE MONITORED. MAIN STRONG/SEVERE RISK SHOULD BE ALONG/S OF FRONT WHICH PUTS IT MAINLY S OF I-20. FARTHER NORTH... ELEVATED INSTABILITY SHOULD RESULT IN AT LEAST ISOLATED STORMS. MAGNITUDE OF INSTABILITY/LAPSE RATES DOES NOT SEEM TO SHOW MUCH OF A HAIL THREAT...ALTHOUGH STRENGTH OF DEEP LAYER SHEAR WOULD IMPLY THREAT IS NON ZERO. OVERALL IT DOES NOT APPEAR AS IF SETUP EVER BECOMES ORGANIZED ENOUGH TO RESULT IN A WELL DEVELOPED SEVERE THREAT BUT WILL OF COURSE CONTINUE TO MONITOR THROUGH THE DAY. /AEG/ && .AVIATION...WIDESPREAD IFR/LIFR CONDITIONS EXPECTED TO PERSIST ALONG AND NORTH OF STATIONARY FRONT WHICH CURRENTLY LIES NEAR I-20. CONTINUED MODERATE TO STRONG ISENTROPIC UPGLIDE ALONG AND NORTH OF BOUNDARY SHOULD RESULT IN REGENERATION OF AREAS OF RAIN/TSRA ALONG AND NORTH OF FRONT THROUGH ABOUT 12Z. CURRENT MVFR/VFR CONDITIONS ALONG HWY 82 CORRIDOR SHOULD DETERIORATE TO IFR/LIFR BY THIS EVENING. KHBG SHOULD SEE LESS IN THE WAY OF PRECIP UNTIL LATE TONIGHT WHEN CYCLOGENESIS AND ASSOCIATED INCREASING LIFT RESULTS IN INCREASED PRECIPITATION AND CONVECTIVE POTENTIAL IN WARM SECTOR. CIGS SHOULD ALSO BE MVFR/VFR FOR THE MOST PART AT KHBG UNTIL TONIGHT...WHEN INCREASING LOW LEVEL MOISTURE AND PRECIPITATION SHOULD RESULT IN IFR CONDITIONS. /AEG/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 67 59 62 44 / 98 98 49 91 MERIDIAN 68 60 65 48 / 98 92 61 85 VICKSBURG 65 58 63 45 / 98 99 43 92 HATTIESBURG 75 64 70 51 / 79 81 72 70 NATCHEZ 71 62 64 43 / 99 99 48 94 GREENVILLE 59 52 59 44 / 79 99 40 91 GREENWOOD 60 53 58 42 / 76 99 47 90 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DH/AEG
Hazardous weather outlook, Nov 28, 2:17 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 217 PM CST FRI NOV 28 2008 LAZ023>026-MSZ053>066-072>074-292030- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 217 PM CST FRI NOV 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...PARTICULARLY ALONG AND NORTH OF A NATCHEZ TO LAUREL LINE. AS MODERATE TO OCCASIONALLY HEAVY SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE EAST ALONG A STALLED FRONT THAT IS ORIENTED FROM WEST TO EAST ACROSS THE AREA...THEY WILL REPEATEDLY MOVE ACROSS THE SAME AREAS. WIDESPREAD RAINFALL TOTALS OF 1 TO 3 INCHES...WITH ISOLATED HEAVIER AMOUNTS...CAN BE EXPECTED BY SATURDAY MORNING. THIS COULD CAUSE SOME LOCALIZED ISSUES WITH PONDING OF WATER IN POOR DRAINAGE AREAS. IN ADDITION...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER AREAS MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR. AS AN UPPER LEVEL DISTURBANCE MOVES EAST TOWARDS THE OUTLOOK AREA THIS AFTERNOON...AN AREA OF LOW PRESSURE AT THE SURFACE WILL ALSO DEVELOP AND TRACK EAST. WHILE INSTABILITY WILL BE LIMITED AHEAD OF THIS SYSTEM...ADEQUATE WIND SHEAR OVER THE AREA WILL AID IN THE DEVELOPMENT OF ISOLATED SEVERE STORMS WHICH WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS TO 60 MPH...AND EVEN A BRIEF TORNADO OR TWO WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND TONIGHT. ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-292030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 217 PM CST FRI NOV 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME NORTHEAST LOUISIANA... EXTREME SOUTHEAST ARKANSAS...AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...PARTICULARLY ALONG AND SOUTH OF HIGHWAY 82. RAIN IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY BY THIS AFTERNOON AS MODERATE TO OCCASIONALLY HEAVY SHOWERS AND A FEW THUNDERSTORMS DEVELOP AND MOVE EAST ALONG A STALLED FRONT. THE SHOWERS AND STORMS WILL REPEATEDLY MOVE ACROSS SOME OF THE SAME AREAS. WIDESPREAD RAINFALL TOTALS OF 1 TO 2 INCHES...WITH ISOLATED HEAVIER AMOUNTS...CAN BE EXPECTED BY SATURDAY MORNING. THIS COULD CAUSE SOME LOCALIZED ISSUES WITH PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED AT THIS TIME. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. DH/AEG
In the hours before
Special weather statement, Nov 28, 12:17 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1217 PM CST FRI NOV 28 2008 LAZ016-025-026-MSZ047-053-059-281915- TENSAS LA-CONCORDIA LA-JEFFERSON MS-CLAIBORNE MS-WARREN MS-MADISON LA- 1217 PM CST FRI NOV 28 2008 A STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF HELENA AT 1217 PM CST...MOVING EAST AT 25 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN WARREN...CENTRAL CLAIBORNE AND NORTHWESTERN JEFFERSON COUNTIES...AND EXTREME SOUTHEASTERN MADISON...EXTREME NORTHEASTERN CONCORDIA AND SOUTHERN TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY. MRM
Special weather statement, Nov 28, 1:18 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 118 PM CST FRI NOV 28 2008 LAZ025-026-MSZ053-054-059-060-282020- TENSAS LA-CONCORDIA LA-JEFFERSON MS-CLAIBORNE MS-ADAMS MS-COPIAH MS- 118 PM CST FRI NOV 28 2008 ...STRONG STORMS WILL BE MOVING OVER PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED BETWEEN CLAYTON LOUISIANA AND HERMANVILLE MISSISSIPPI. THEY WERE MOVING EAST AT 35 MPH. VERY HEAVY RAIN AS WELL AS 40 TO 50 MPH WINDS IS ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN COPIAH...NORTH CENTRAL ADAMS...SOUTHERN CLAIBORNE AND JEFFERSON COUNTIES...AND NORTHEASTERN CONCORDIA AND SOUTHERN TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY. MRM
Special weather statement, Nov 28, 2:19 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 219 PM CST FRI NOV 28 2008 LAZ026-MSZ059>061-282120- CONCORDIA LA-JEFFERSON MS-FRANKLIN MS-ADAMS MS- 219 PM CST FRI NOV 28 2008 ...CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN AS WELL AS 40 TO 50 MPH WINDS AND PEA TO DIME SIZE HAIL WAS LOCATED BETWEEN FERRIDAY LOUISIANA AND FAYETTE MISSISSIPPI AT 219 PM CST...MOVING EAST AT 35 MPH. PEOPLE IN SOUTHERN ADAMS...WESTERN FRANKLIN AND SOUTH CENTRAL JEFFERSON COUNTIES...AND CENTRAL CONCORDIA PARISH SHOULD MONITOR THIS STORM CLOSELY. MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 10:48 AM CST | Areal Flood Advisory | JAN | Claiborne, Copiah, Hinds, Simpson, Warren | 3 hr |
| Nov 28, 1:39 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 51 min |
| Nov 28, 2:51 PM CST | Areal Flood Advisory | JAN | Claiborne, Copiah, Hinds, Jefferson | 3 hr |
| Nov 28, 3:20 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Simpson | 40 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.